MathSciNet Relay Station
MathSciNet bibliographic data
MR1865029 (2002h:34106) 34F05 (34C60 34E10 60H10 92D25)
Khasminskii, R. Z.; Klebaner, F. C. Long term behavior of solutions of the Lotka-Volterra system under small random perturbations. Ann. Appl. Probab. 11 (2001), no. 3, 952–963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement